# SDR SWAA2017121918545

- Difficulty date: November 18, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT ZEE ANGLE CORRODED BETWEEN BS 727E & 727E +5, LT SIDE.  REPAIRED THE ANGLE IAW SRM.
